# SDR C2XA10IA100

- Difficulty date: March 21, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 25,630 hours, 19,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Part time: 25,630 hours, 19,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EXIT MARKER LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP INVERTER AND OPERATIONAL CHECKED GOOD.
